Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Computation of the unoriented cobordism ring


Authors: Edgar H. Brown and Franklin P. Peterson
Journal: Proc. Amer. Math. Soc. 55 (1976), 191-192
DOI: https://doi.org/10.1090/S0002-9939-1976-0394708-0
MathSciNet review: 0394708
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: This note gives a set of generators for the unoriented cobordism ring and it gives a simplification of the algebra involved in Thom's computation of this ring.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0394708-0
Article copyright: © Copyright 1976 American Mathematical Society